# SDR HALA2019102900235

- Difficulty date: October 26, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 33,198 hours, 5,190 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, RIGHT WING INBOARD FLAP TRACK FIXED FAIRING COVER MISSING. REPLACED NEW CAP ON WING FIXED FLAP TRACK. LP 6785353
